Schulte, Matthias

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2019 | 2017 | 2016

2019

Schulte, Matthias; Yukich, J.E. (2019). Multivariate second order Poincaré inequalities for Poisson functionals. Electronic journal of probability, 24 Institute of Mathematical Statistics 10.1214/19-ejp386

Lachièze-Rey, Raphaël; Schulte, Matthias; Yukich, J. E. (2019). Normal approximation for stabilizing functionals. Annals of applied probability, 29(2), pp. 931-993. Institute of Mathematical Statistics 10.1214/18-AAP1405

2017

Reitzner, Matthias; Schulte, Matthias; Thäle, Christoph (2017). Limit theory for the Gilbert graph. Advances in applied mathematics, 88, pp. 26-61. Elsevier 10.1016/j.aam.2016.12.006

Schulte, Matthias; Thäle, Christoph (2017). Central limit theorems for the radial spanning tree. Random structures & algorithms, 50(2), pp. 262-286. Wiley 10.1002/rsa.20651

Hug, Daniel; Klatt, Michael A.; Last, Günter; Schulte, Matthias (2017). Second order analysis of geometric functionals of Boolean models. In: Vedel Jensen, Eva B.; Kiderlen, Markus (eds.) Tensor valuations and their applications in stochastic geometry and imaging. Lecture Notes in Mathematics: Vol. 2177 (pp. 339-383). Cham: Springer 10.1007/978-3-319-51951-7_12

2016

Schulte, Matthias; Thäle, Christoph (2016). Poisson point process convergence and extreme values in stochastic geometry. In: Peccati, Giovanni; Reitzner, Matthias (eds.) Stochastic Analysis for Poisson Point Processes. Bocconi & Springer Series: Vol. 7 (pp. 255-294). Springer 10.1007/978-3-319-05233-5_8

Last, Günter; Peccati, Giovanni; Schulte, Matthias (2016). Normal approximation on Poisson spaces: Mehler's formula, second order Poincaré inequalities and stabilization. Probability theory and related fields, 165(3), pp. 667-723. Springer 10.1007/s00440-015-0643-7

Decreusefond, Laurent; Schulte, Matthias; Thäle, Christoph (2016). Functional Poisson approximation in Kantorovich-Rubinstein distance with applications to U-statistics and stochastic geometry. The annals of probality, 44(3), pp. 2147-2197. Institute of Mathematical Statistics 10.1214/15-AOP1020

Schulte, Matthias (2016). Normal approximation of Poisson functionals in Kolmogorov distance. Journal of theoretical probability, 29(1), pp. 96-117. Springer 10.1007/s10959-014-0576-6

Schulte, Matthias; Thäle, Christoph (2016). Cumulants on Wiener chaos: moderate deviations and the fourth moment theorem. Journal of functional analysis, 270(6), pp. 2223-2248. Elsevier 10.1016/j.jfa.2016.01.002

Hug, Daniel; Last, Günter; Schulte, Matthias (2016). Second-order properties and central limit theorems for geometric functionals of Boolean models. Annals of applied probability, 26(1), pp. 73-135. Institute of Mathematical Statistics 10.1214/14-AAP1086

Provide Feedback